You are not currently logged in.
Access JSTOR through your library or other institution:
A Nonorthogonal Fourier Expansion for Conic Decomposition
J. Barzilai and A. Ben-Tal
Mathematics of Operations Research
Vol. 6, No. 3 (Aug., 1981), pp. 363-373
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/3689179
Page Count: 11
Preview not available
The problem considered is that of constructing the decomposition of a vector in a Hilbert space into two orthogonal components; one (the "projection") in a given cone, and the other in the polar cone. The projection z* can be expressed as a Fourier type expansion. An algorithm for constructing this expansion is given, and shown to converge to z*.
Mathematics of Operations Research © 1981 INFORMS